# SDR GUUA95732022409A

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 24,375 hours, 29,106 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LANDING GEAR UNSAFE RED LIGHT IN HANDLE REMAINS ON AFTER GEAR UP IS SELECTED.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  REPLACED LT MAIN UPLOCK SWITCH. OPS CHECK NORMAL.
